Publication
Title
Towards a logical reconstruction of a theory for locally closed databases
Author
Abstract
Language
English
Source (journal)
ACM transactions on database systems. - New York, N.Y., 1976, currens
Publication
New York, N.Y. : 2010
ISSN
0362-5915
1557-4644 [online]
Volume/pages
35:3(2010), p. 22-60
ISI
000280544600007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.10.2010
Last edited 18.12.2018
To cite this reference